A Caltech Library Service

The problems of congruent numbers and concordant forms

Bell, E. T. (1947) The problems of congruent numbers and concordant forms. Proceedings of the National Academy of Sciences of the United States of America, 33 (11). pp. 326-328. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


1. Four Related Problems. - All letters in formulas denote rational integers, and solution means the complete solution in such integers. The problem of solving the simultaneous diophantine equations rX^2 + mY^2 = rZ^2, sX^2 + nY^2 = sW^2 includes as special cases two classical problems.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1947 by the National Academy of Sciences. Communicated August 12, 1947.
Issue or Number:11
Record Number:CaltechAUTHORS:BELpnas47
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4617
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:02 Oct 2019 23:14

Repository Staff Only: item control page